RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 251, Number 2, Pages 276–280 (Mi dan43426)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

On approximation properties of closed sets in Banach spaces and the characterization of strongly convex spaces

S. V. Konyagin

Lomonosov Moscow State University

Full text: PDF file (675 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: S. M. Nikol'skii
Received: 02.11.1979

Citation: S. V. Konyagin, “On approximation properties of closed sets in Banach spaces and the characterization of strongly convex spaces”, Dokl. Akad. Nauk SSSR, 251:2 (1980), 276–280

Citation in format AMSBIB
\Bibitem{Kon80}
\by S.~V.~Konyagin
\paper On approximation properties of closed sets in Banach spaces and the characterization of strongly convex spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 251
\issue 2
\pages 276--280
\mathnet{http://mi.mathnet.ru/dan43426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0565493}
\zmath{https://zbmath.org/?q=an:0458.41027}


Linking options:
  • http://mi.mathnet.ru/eng/dan43426
  • http://mi.mathnet.ru/eng/dan/v251/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, “On approximation properties of sets with convex complement”, Math. Notes, 57:1 (1995), 15–20  mathnet  crossref  mathscinet  zmath  isi  elib
    2. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. G. E. Ivanov, “Farthest Points and Strong Convexity of Sets”, Math. Notes, 87:3 (2010), 355–366  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Nguyen Buong, Nguen Thi Hong Phuong, “Regularization methods for nonlinear ill-posed equations involving $m$-accretive mappings in Banach spaces”, Russian Math. (Iz. VUZ), 57:2 (2013), 58–64  mathnet  crossref
    5. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019